| Model Number |
INTELLIVUE PATIENT MONITOR MX500 |
| Medical Device Problem Codes |
No Audible Alarm (1019); No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
Event or Problem Description
Philips received a complaint on an intellivue mx500 patient monitor indicating that the speaker was abnormal.The device was not in use on patient at time of event; there was no adverse event reported.